# SDR SWAA2019082736297

- Difficulty date: July 27, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H Z-ANGLE CORRODED AROUND FASTENER HOLES BETWEEN BS. 727C TO BS. 767.   R&R Z-CHANNEL IAW SRM AND DWG.
